# SDR CA000110018

- Difficulty date: December 22, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Aircraft time: 49,051 hours
- Engine: Pwa JT8D17A
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Regulator
- Part number: 72909
- Condition: Failed
- Location: Hyd Tank
- Part time: 42,962 hours
- Component: Press Regulator
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PRESSURE REGULATOR FAILED ON DESCENT. (ADP)
